# SDR AALA202404156031

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 73,979 hours, 28,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070020002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY FLASH LIGHT INOPERATIVE. NO FLASHING LIGHT. REPLACED FORWARD FLASHLIGHT BATTERY.
